Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

von Neumann's theorem on Abelian families of operators


Author: B. R. Gelbaum
Journal: Proc. Amer. Math. Soc. 15 (1964), 391-392
MSC: Primary 47.30; Secondary 46.65
DOI: https://doi.org/10.1090/S0002-9939-1964-0169071-2
MathSciNet review: 0169071
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Lynn H. Loomis, An introduction to abstract harmonic analysis, D. Van Nostrand Company, Inc., Toronto-New York-London, 1953. MR 0054173
  • [2] Béla Sz.-Nagy, Spektraldarstellung linearer Transformationen des Hilbertschen Raumes, Berichtigter Nachdruck. Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 39, Springer-Verlag, Berlin-New York, 1967 (German). MR 0213890
  • [3] J. von Neumann, Zur Algebra der Funktionaloperationen und Theorie der normalen Operatoren, Math. Ann. 102 (1929), 370-427.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.30, 46.65

Retrieve articles in all journals with MSC: 47.30, 46.65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0169071-2
Article copyright: © Copyright 1964 American Mathematical Society